# SDR 00FDEA00138

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, M, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE STRUT OVERHEAT LIGHT CAME ON.  RETIGHTEN CLAMP IN THE PNEU DUCT PER MM 36-00-002-4 CK.  LEAK CHECK GOOD, OK TO CONTINUE.
